Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A proper $ {\bf G}\sb a$ action on $ {\bf C}\sp 5$ which is not locally trivial

Authors: James K. Deveney and David R. Finston
Journal: Proc. Amer. Math. Soc. 123 (1995), 651-655
MSC: Primary 14L30; Secondary 14D25
MathSciNet review: 1273487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The quotient of a proper holomorphic $ {G_a}$ action on $ {{\mathbf{C}}^n}$ is known to carry the structure of a complex analytic manifold, and in the case of a rational algebraic action, the geometric quotient exists as an algebraic space. An example is given of a proper rational algebraic action for which the quotient is not a variety, and therefore the action is not locally trivial in the Zariski topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14L30, 14D25

Retrieve articles in all journals with MSC: 14L30, 14D25

Additional Information

PII: S 0002-9939(1995)1273487-0
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia